# SDR FDEA200903040847

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 45,145 hours, 9,911 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7681503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, 1 RT DOOR WAY FLOOR EXTENDED SEAT TRACK STA 436 TO STA 446 X= -88   FOUND CORROSION.  COMPLIED WITH EA 1-5320-128592, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
